EconPapers    
Economics at your fingertips  
 

Existence of a utility on a topological semigroup

Hans Werner Gottinger
Additional contact information
Hans Werner Gottinger: Center for Mathematical Economics, Bielefeld University

No 25, Center for Mathematical Economics Working Papers from Center for Mathematical Economics, Bielefeld University

New Economics Papers: this item is included in nep-upt
Date: 2017-04-04
References: Add references at CitEc
Citations Track citations by RSS feed

Downloads: (external link)
https://pub.uni-bielefeld.de/download/2909625/2911225 First Version, 1975 (application/x-download)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bie:wpaper:25

Access Statistics for this paper

More papers in Center for Mathematical Economics Working Papers from Center for Mathematical Economics, Bielefeld University Contact information at EDIRC.
Bibliographic data for series maintained by Bettina Weingarten ().

 
Page updated 2018-10-15
Handle: RePEc:bie:wpaper:25